Publication Abstracts

Cocke and Cohen 1968

Cocke, W.J., and J.M. Cohen, 1968: Cauchy problem in the scalar-tensor gravitational theory. J. Math. Phys., 9, 971-973, doi:10.1063/1.1664688.

We show that the scalar-tensor gravitational field equations can be split up into a set of initial-value equations and a set of time-evolution equations and that the initial-value equations preserve their form as they propagate forward in time. The proper amount of freedom for the stress-energy tensor is maintained, and the Cauchy problem is thus posed reasonably well.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{co09200l,
  author={Cocke, W. J. and Cohen, J. M.},
  title={Cauchy problem in the scalar-tensor gravitational theory},
  year={1968},
  journal={J. Math. Phys.},
  volume={9},
  pages={971--973},
  doi={10.1063/1.1664688},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - co09200l
AU  - Cocke, W. J.
AU  - Cohen, J. M.
PY  - 1968
TI  - Cauchy problem in the scalar-tensor gravitational theory
JA  - J. Math. Phys.
VL  - 9
SP  - 971
EP  - 973
DO  - 10.1063/1.1664688
ER  -

[ Close ]

• Return to 1968 Publications

• Return to Publications Homepage